# SDR DALA2023040302556

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 69,137 hours, 32,320 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 RT MLG DRESSING UPPER CLAMP BAND DAMAGED. CORRECTIVE ACTION: RT MLG DRESSING UPPER CLAMP BAND REPLACED. OK FOR SERVICE. (2698574)
